SciELO - Scientific Electronic Library Online

 
vol.24 issue3OCCUPATION TIMES SEQUENCES AND MARTINGALES OF SIMPLE RANDOM WALKS ON THE REAL LINE author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.24 no.3 Antofagasta Dec. 2005

http://dx.doi.org/10.4067/S0716-09172005000300001 

 

Proyecciones
Vol. 24, No 3, pp. 181-203, December 2005.
Universidad Católica del Norte
Antofagasta - Chile

 

UNE PROPRIÉTÉ DU GROUPE Á 168 ÉLÉMENTS

 

REMI GOBLOT

University Mohamed I, Morocco


Abstract

Let e be an affine space of dimension n over a field the affine group of e, G the corresponding linear group. To each point corresponds a section of the canonical map to the linear map corresponds the affine map wich has as associated linear map and a as fixed point. We proove that every section is of this type, except in the only one case where K = F2 and n = 3.

 

References

[1] Arnaudiés J. M., Bertin J. Groupes, Algébres et Géeoméetrie, Ellipses, (1993).         [ Links ]

[2] Coxeter H. S. M., Introduction to geomtry (J. Wiley and Sons, (1989).         [ Links ]

[3] Dieudonnée J., Algébre linéeaire et géeoméetrie éeléementaire, Hermann, (1968).         [ Links ]

[4] Hilbert D. et Cohn-Vossen S. Geometry and the imagination, Chelsea, (1952).         [ Links ]

[5] Mac Lane S. Homology, Springer-Verlage, (1963).         [ Links ]

[6] Perrin D., Cours d'algébre, Ellipses, (1996).         [ Links ]

[7] Samuel P., Géeoméetrie projective, PUF, (1986).         [ Links ]

 

Remi Goblot
UFR de Mathéematiques
Universitée de Lille I
59655 Villeneuve D’Ascq Cedex
France
e-mail : goblot@math.univ-lille1.fr

Received : December 2004. Accepted : July 2005

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License